# SDR DALA13035619205

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,551 hours, 25,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1379-1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1395 - 1379, AFT LONGERON 22L, INTERCOSTAL HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  R & R ANGLE IAW SRM 51-30-02 AND 51-70-01.
